# SDR SWAA2025042226338

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 64,124 hours, 38,090 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10C RECLINE POSITION INTO EMERGENCY EXIT ROW.<[01] LOCKED OUT RECLINE AS PER AMM 25-22-00.
